# SDR HEEA0012143

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 8000
- Condition: Leakage
- Location: Air Speed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SPEED INDICATOR EXCESSIVE CASE LEAKAGE.
